# SDR CVGA2016FA0000308

- Difficulty date: June 22, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N180YA
- Make and model: Cessna 525A
- Aircraft serial: 525A0099
- Aircraft time: 2,723 hours, 2,238 cycles
- Engine: Wilint FJ44
- Engine time: 2,723 hours, 2,245 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: K

## Discrepancy

DURING THE DESCENT, AT ABOUT 20,000 FT, THE BOTTOM COWLING FOR THE NR 1 ENGINE DETACHED FROM THE ACFT.  AFTER DETACH AND THE SUBSEQUENT TURBULENCE, THE CREW DISABLED AUTOPILOT AND HAND FLEW THE ACFT ALL THE WAY TO THE GROUND.  INSPECTION OF THE ACFT UPON LANDING, PERFORMED QA REVEALED MISSING CAMLOCKS ON THE NR 1 LOWER ENGINE COWLING, INBD L/E WITH 6 MISSING IN TOTAL.  THE DETERMINATION WAS MADE THAT THE FASTENERS WERE NOT APPROPRIATELY SECURED FOLLOWING ENGINE MAINTENANCE ON 6/21, CAUSING THE COWLING TO DEPART THE ACFT DURING FLIGHT.  THIS IS A RE-SUBMISSION.  ORIGINALLY SUBMITTED ON 6/25 CONTROL NR 2016FA0000308. (SG)
